

PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public



PSCIOC MEETING AGENDA

THURSDAY, OCTOBER 5TH, 2017

8:30 A.M. - 4:00 P.M. ADT

DELTA PRINCE EDWARD HOTEL

18 Queen Street, Charlottetown, PEI

MEETING ROOM: HENRY JOHNSON

BREAKFAST: 7:30 A.M. - 8:25 A.M. - STEEVES MCGEE

#	TIME	PSCIOC PRIORITY / TOPIC	OBJECTIVE		ACTION	LEADS
1	8:30 – 8:40 a.m. (10 min)	Administrative Matters	 Welcome <u>Administrative Matters</u>: A) Approval of Record of Decision from February 23th, 2017 in- person meeting, Ottawa, ON (TAB 1A) 	•	For approval	<u>PSCIOC Co-Chairs:</u> Sandra Cascadden, NS Alex Benay, TBS
			 B) Acceptance of October 5th, 2017 Meeting Agenda (TAB 1B) C) PSCIOC Financial Status Report (TAB 1C) 	•	For approval For information	Harry Turnbull, PSCIOC Treasurer
2	8:40 – 9:20 a.m. (40 min)	CYBER SECURITY	PEI Showcase (TAB 2) <u>Objective</u> : Presentation on PEI's Cyber Security related to intrusion detection, intrusion protection investment and network monitoring approach.	•	For information	Presenter: Mike Muise, Chief Information Security Officer, PEI John Brennan,



PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public



3.	9:20 – 10:20 a.m. (60 min)	CYBER SECURITY	 National CIO Sub-Committee on Information Protection (NCSIP) – (TAB 3) Objectives: Update on the current activities of NCSIP and discussion on the following topics: 1. In-depth view of election preparation 2. How (format /process) where CIOs across the country can be better informed on a frequent basis on cyber security threats. (This item came up as a result of an inquiry by a PSCIOC member around how to get federal security clearance for provincial CIOs. 3. Approach on whitelisting and blacklisting and what is going on in each jurisdiction 4. Discuss "how can we help universities encourage cyber security as part of curriculum". 5. What are governments doing in educating everyone on the political side and the non-political side at an FPTM level? 	•	For information / discussion	Director of Operations/Business Infrastructure Services, PEI <u>NCSIP Chair:</u> Martin Dinel, AB
	10:20 – 10:35		BREAK			
4	10:35 – 11:35 a.m. (60 min)	CLOUD SERVICES	 <u>Cloud Working Group (TAB 4)</u> <u>Objectives:</u> A) Update on the current activities of the Cloud Working Group including progress report on the proposal for a pan-Canadian procurement of cloud services B) Progress report on Shared Services Canada procurement (<i>led by SSC/TBS</i>) as a follow up to the Ottawa meeting 	•	For information / discussion	<u>Cloud Working</u> <u>Group Co-Chairs:</u> Denise Gomes, TBS Stephen Gordon, BC



PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public



5	11:35 – 12:00 p.m. (25 min)	CLOUD SERVICES	 C) Update on the work of the Microsoft Office 365 Sub- Committee (to collectively analyze and plan for the implementation of MS O365) <u>Treasury Board of Canada Secretariat, CIO Office (TAB 5)</u> <u>Objective:</u> Update on work related to the IT Strategic Plan and Cloud Adoption Strategy Consultations as a follow up to the Ottawa meetings. 	•	For discussion	Mark Brisson, AB Denise Gomes, TBS
	12:00 – 1:00 p.m.		LUNCH – Steeves McGee			
6	1:00 – 3:45 p.m. (2.5 hrs) (Break 15 min)	INFORMATION SHARING	Information-Sharing Roundtable (TABS 6A to 6M) Objective: Jurisdictions to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion. (<i>Time allocated for each jurisdictional update - 15 minutes approx.</i>)	•	For information / discussion	All Members
7	3:45 – 4:00 p.m. (15 min)	Administrative Matters	Other Business: A) PSCIOC Action Items from previous meetings (TAB 7A) B) Update Reports from PSCIOC sub-committees and working groups (for information only): • Information Management Sub-Committee (TAB 7B) • ICT Policy Working Group (TAB 7C) • IT Procurement Working Group (TAB 7D)	•	For information	Co-Chairs
			 C) PSCIOC EVALUATION FORM – (TAB 8) D) Next in-person meeting of the PSCIOC: February 22nd, 2018, Toronto, ON 	•	Please complete evaluation form	
	4:00 p.m.		ADJOURNMENT OF PSCIOC MEETING			

PSCIOC	of Information Officer Council
6:15 p.m.	Delegates to meet in the lobby of the Delta Prince Edward Hotel (short walk to venue).
- ·	OPTIONAL DINNER
	6:30 – 9:00 p.m. ADT
	Lobster on the Wharf Restaurant
	Casual Attire
	been made at the Lobster on the Wharf Restaurant (2 Prince Street) for 6:30 p.m. ADT. Should you wish to participate, ilisteanu at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner costs are to be paid by